# SDR UALA2011090204734

- Difficulty date: August 31, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 57,030 hours, 21,489 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK CABINET STOWAGE DOOR NOT OPERATING NORMALLY CAUSING A LEAKY MASK.  REPLACED O2 MASK STOWAGE BOX, FOUND DEFECTIVE SWITCH OP CHECKED & LEAK CHECKED OKAY.
